# SDR SIMA200232403

- Difficulty date: November 18, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LBB - FLT 3493 - DURING FINAL APPROACH, CREW REPORTED THE LOSS OF RIGHT ENGINE TORQUE FOLLOWED BY ALL OTHER ENGINE PARAMETERS FALLING OFF RAPIDLY.  NO ABNORMAL NOISES OR VIBRATIONS WERE NOTED.  (M)
